# SDR C2XA97IA164

- Difficulty date: May 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N19812
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 99
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Fitting
- Part number: GA62103
- Condition: Cracked
- Location: Nlg Actuator
- Part time: 19,119 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE LEFT NOSE LANDING GEAR FORWARD DOOR ACTUATOR FITTING ON THE NOSE LANDING GEAR DRAG BRACE WAS FOUND TO BE CRACKED.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED FITTING AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
